标题:On the expected discounted penalty function for a Markov regime-switching insurance risk model with stochastic premium income
作者:Yu, W.
作者机构:School of Mathematics, Shandong University, Jinan 250100, China
来源:Discrete dynamics in nature and society
出版年:2013
页码:320146-1-320146-9
关键词:expected;discounted;insurance
摘要:We consider a Markovian regime-switching risk model (also called the Markov-modulated risk model) with stochastic premium income, in which the premium income and the claim occurrence are driven by the Markovian regime-switching process. The purpose of this paper is to study the integral equations satisfied by the expected discounted penalty function. In particular, the discount interest force process is also regulated by the Markovian regime-switching process. Applications of the integral equations are given to be the Laplace transform of the time of ruin, the deficit at ruin, and the surplus immediately before ruin occurs. For exponential distribution, the explicit expressions for these quantities are obtained. Finally, a numerical example is also given to illustrate the effect of the related parameters on these quantities.
资源类型:期刊论文
TOP